# SDR DXTA2023021080260

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N166QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9545
- Aircraft time: 3,014 hours, 1,052 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Acm
- Part number: GG43120103
- Part serial: 01224
- Condition: Defective
- Location: Zone 100
- Stage of operation: TO
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN SMOKE: ON CLIMB OUT, A BURNING SMELL WAS EVIDENT AND SMOKE WAS IN THE CABIN.  AFTER THE INITIAL BURST OF SMOKE AND SMELL, IT SEEMED TO SUBSIDE FAIRLY QUICKLY.  WE STOPPED OUR CLIMB AND COORDINATED WITH ATC AS WE ASSESSED THE SITUATION.  I WENT BACK AND ASSISTED THE FLIGHT ATTENDANT IN ATTEMPTING TO DETERMINE THE SOURCE, WE COULD NOT TELL WERE IT WAS COMING FROM AND THE AIR QUALITY OF THE CABIN HAD IMPROVED.  I WENT BACK TO THE COCKPIT AND TOLD ATC OUR SITUATION AND THAT WE WERE RETURNING TO PHNL AS A PRECAUTION.  THERE WERE NO COCKPIT INDICATIONS OF ANY PROBLEM WHILE AIRBORNE.  AFTER LANDING, WE TAXIED NORMALLY TO THE RAMP AND SHUTDOWN.  I WENT OUTSIDE TO DO A WALKAROUND AND NOTICED A VERY LOUD NOISE COMI
